# SDR SWAA2015012636102

- Difficulty date: January 2, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 29,015 hours, 12,701 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 COCKPIT WINDOW FRAME CRACKED IN THE CORNER OF FRAME.  REPAIRED FRAME IAW ACO.
